# SDR RAIA2018121480001

- Difficulty date: December 8, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 42,034 hours, 25,591 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359813
- Part serial: 3453
- Condition: Faulty
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BAGGAGE SMOKE DETECTION LIGHT ILLUMINATED WITHOUT AURAL WARNING INDICATION.   R&R BAG SMOKE DETECTOR #2. OPS CHECK PERFORMED. OPS CHECK GOOD AT THIS TIME.
